Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Have head rushes, metal taste. Is it due to hormonal changes after stopping pills for conceiving?

Hi there i have recently been having what i can only describe as brief head rushes followed by a metal taste i have recently came off the implant and im wondering if that might have something to do with it i have been on some kind of contreception since i was 14 i am now 30 and trying for a baby and my hormones are all over the place
Asked On : Sat, 21 Jul 2012
Answers:  0 Views:  30 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor